# SDR AALA201802269027

- Difficulty date: February 21, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 57,552 hours, 21,476 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE1900012
- Part serial: M361GB1200
- Condition: Faulty
- Location: Fuel System
- Part time: 57,562 hours, 21,485 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AUXILIARY CENTER TANK TRANSFER FAULT AT FL 330 AND 4200 ACT 1. REPLACED FUEL VALVE TWIN MOTOR ACTUATOR.
